# SDR SWIA202158459

- Difficulty date: February 18, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 36,925 hours, 26,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 280 E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AVIONICS FLOOR PANEL 141ALF FORWARD SUPPORT ANGLE HAS CORROSION ON TOP SURFACE.     (C-CHECK RO 5/23/2021)    FS 280 AVIONICS FLOOR PNL 141ALF  FWD SUPPORT ANGLE CORR. REMOVED AND REPLACED WITH NEW SERVICABLE ANGLE P/N CC670-34256-3  IAW CRJ-700-SRM-53-11-10,51-42-06 AND 51-42-21.
